# SDR 95ZZZX739

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6468F
- Make and model: Cessna 172N
- Aircraft serial: 17273227
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: LW16812
- Condition: Bent
- Location: Nr 3 Cyl Int
- Part time: 2,245 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT EXPERIENCED SUDDEN LOSS OF POWER AND ENGINE ROUGHNESS.  AN UNEVENTFUL AIRPORT LANDING WAS MADE.  INSPECTION BY MAINTENANCE PERSONNEL REVEALED NR 3 CYLINDER INTAKE PUSHROD BENT.  OIL ADDITIVE, LW16702, ADDED 2 HOURS PREVIOUSLY.  ENGINE MAJOR OVERHAULED 2 HOURS PREVIOUSLY.
